Facebook Pixel
EmpowHER Guest

Sensitive breasts, nausea, heartburn and no period

By Anonymous March 10, 2016 - 2:20am
Rate This

Hi i have not been on the injection from last year April, in January this year i had my period for the first time - i am over my period for 19 days. Lately my breasts are sensitive, i feel nauseous the whole time and gets alot of heartburn, i have done two pregnancy tests and both of them is negative. Any advise?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

You need to talk to a doctor about your issue - you've been off birth control for nearly a year so there should be no symptoms anymore from coming off it. You also should have a regular period by now, even though the shot means that can take some time - a lot longer than the Pill.

You may have a hormonal imbalance so testing may be required. This could also explain nausea and sensitive breasts.

Read more here: http://www.empowher.com/condition/amenorrhea


March 10, 2016 - 5:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.